Here is a list of submitted manuscripts and published articles I have worked on.

My google scholar page

Topological data analysis

Exploring moduli spaces of Morse functions

  • Catanzaro, Michael J.; Curry, Justin; Fasy, Brittany Terese; Lazovskis, Janis; Malen, Greg; Riess, Hans; Wang, Bei; Zabka, Matthew. Moduli Spaces of Morse Functions for Persistence. Journal of Applied and Computational Topology, 4 (2020), 353–385. Available on the arXiv at arXiv:1909.10623.

  • Catanzaro, Michael J.; Wang, Bei; Zabka, Matthew; Zhou, Youjia. MVF Designer: Design and Visualization of Morse Vector Fields. Available on the arXiv at arXiv:1912.09580. Submitted.

Random chain complexes

Stochastic Currents and Markov CW chains

Exciton Scattering

Topology and music theory



The following is an expository paper I wrote explaining the types of stochastic processes I am interested in studying.